# SDR CALA2024032200819

- Difficulty date: March 1, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 88,633 hours, 20,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Worn
- Location: Bs 1862
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ACFT 0138 AVO12133 FUSELAGE SKIN DAMAGE AT STA 1862. ACP HFEC INSPECT THE EDGE OF THE SKIN TRIM PER 757 NDT MANUAL, ACP HFEC INSPECT ALL EXISTING FASTENER HOLES COMMON TO THE SKIN ACP AVO12133, ITEM 4. (A.) AND (B).  VISUALLY INSPECT THE AREA TRIMMED OUT DAMAGE REFERENCING AVO12133 STEP 1. PART 6, 51-00-01 OR 51-00-19 TO ENSURE NO CRACKS EXIST. PER AVO REPAIR PER BOEING 757 NDT MANUAL, PART 6, 51-00-16 TO ENSURE NO UNDER THE REPAIR FOR FURTHER DAMAGE TO SUBSTRUCTURE. IF 12133 ITEM 2. CRACKS EXIST, PER AVO 12133, ITEM 3. DISCREPANCIES ARE FOUND, CONTACT ENGINEERING WITH THE DETAILS. ACPD NDT OF CUT OUT AND HOLE ROTO-PROBE PER AVO 012133 STEP 2 & 3 AT STA 1862 ONLY.   REF B757 NDT MAN PART 6, 51-00-01 AND 51-00-16.  ALSO ACPD  STEP 4 INSP OF CORD VISUALLY AND NDT PART 6, 51-00-01.  NO CKS OR DAMAGE. STARTED TO MFG FILLER .063 THICK 7075 T6 P.O. # 3051564330 AS REMANUFACTURED FILLER OUT OF .071 THICK 7075 T6 P.O. # 3944524 DRILLED FIELD FASTENERS INTO DOUBLER AND PICKED UP ALL HOLES TO PER ORIGINAL SKIN THICNESS.PICKED UP EXISTING FASTENER HOLES. FINAL SIZE AND COUNTERSINKED REFERENCING AVO12133 STEP 5. STARTED MFG OF DOUBLER FROM .071 THICK 7075 T6 P.O. #3944514. PICKED UP EXISTING HOLES STARTED TO LAYOUT PATTERN. REF AVO12133 COMPLETED MFG OF DOUBLER AND FILLER . P. O. FOR MATERIAL # ACP''D INSPECTION ITEM, VERIFIED REPAIR MATERIAL P.O # FOR TREATED AND PRIMED REPAIR AREA AND PARTS PER AVO12133 ACP''D INSPECTION ITEM, CLEARED AREA FOR REPAIR INSTALLATION.
